MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN NAVIOS EX 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information was not provided by the customer.The field service engineer (fse) was onsite and found that two of the signal conditioner and amplifier (sca) boards were defective.To resolve the issue the fse replaced the cyto sca boards.The fse also discovered that the vent line from the instrument to the compressor cart appeared to have been slightly obstructed because of the way it was routed behind the instrument and down the front of the table.The fse re-routed the vent line to resolve the partial obstruction.The fse ran qc to verify proper operation of the unit.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that erroneous/questionable were generated on the navios ex 10 colors/3 lasers flow cytometer when running a customer developed leukemia/lymphoid panel.Non-specific staining was observed which resulted in variability from tube to tube for the three-tube panel test.Erroneous results were not reported outside of the laboratory.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
NAVIOS EX FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key18422069
Report Number1061932-2023-00110
Device Sequence Number18185997
Product Code OYE
UDI-Device Identifier15099590677466
UDI-Public(01)15099590677466(11)221010
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN NAVIOS EX 10 COLORS/3 LASERS
Device Catalogue NumberB80910
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown